Alert archive / Wisconsin / Beach Hazards Statements in 2024
Beach Hazards Statement 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this beach hazards statement at Aug 14, 2024, 3:00 AM CDT for 5 counties in Wisconsin. It took effect at Aug 15, 2024, 7:00 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Aug 14, 2024, 3:00 AM CDT (08:00 UTC)
- In effect from
- Aug 15, 2024, 7:00 AM CDT
- Expired
- Aug 16, 2024, 4:45 AM CDT
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
870 WHUS43 KMKX 140800 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 300 AM CDT Wed Aug 14 2024 WIZ052-060-141600- /O.NEW.KMKX.BH.S.0007.240815T1200Z-240816T1200Z/ Sheboygan-Ozaukee- 300 AM CDT Wed Aug 14 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...From Thursday morning through Friday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-141600- /O.NEW.KMKX.BH.S.0007.240815T1200Z-240816T0600Z/ Milwaukee-Racine-Kenosha- 300 AM CDT Wed Aug 14 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From Thursday morning through late Thursday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
6 follow-up statements
469 WHUS43 KMKX 141925 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 225 PM CDT Wed Aug 14 2024 WIZ052-060-150330- /O.CON.KMKX.BH.S.0007.240815T1200Z-240816T1200Z/ Sheboygan-Ozaukee- 225 PM CDT Wed Aug 14 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...From Thursday morning through Friday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-150330- /O.CON.KMKX.BH.S.0007.240815T1200Z-240816T0600Z/ Milwaukee-Racine-Kenosha- 225 PM CDT Wed Aug 14 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From Thursday morning through late Thursday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
591 WHUS43 KMKX 150328 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 1028 PM CDT Wed Aug 14 2024 WIZ052-060-151130- /O.CON.KMKX.BH.S.0007.240815T1200Z-240816T1200Z/ Sheboygan-Ozaukee- 1028 PM CDT Wed Aug 14 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THURSDAY THROUGH FRIDAY MORNING... * WHAT...Life threatening waves of 4 to 7 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...From 7 AM CDT Thursday through Friday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-151130- /O.CON.KMKX.BH.S.0007.240815T1200Z-240816T0600Z/ Milwaukee-Racine-Kenosha- 1028 PM CDT Wed Aug 14 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THURSDAY THROUGH LATE THURSDAY NIGHT... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From 7 AM CDT Thursday through late Thursday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Sheppard
365 WHUS43 KMKX 150735 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 235 AM CDT Thu Aug 15 2024 WIZ052-060-151545- /O.CON.KMKX.BH.S.0007.240815T1200Z-240816T1200Z/ Sheboygan-Ozaukee- 235 AM CDT Thu Aug 15 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH FRIDAY MORNING... * WHAT...Life threatening waves of 5 to 8 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...From 7 AM CDT this morning through Friday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-151545- /O.CON.KMKX.BH.S.0007.240815T1200Z-240816T0600Z/ Milwaukee-Racine-Kenosha- 235 AM CDT Thu Aug 15 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From 7 AM CDT this morning through late tonight. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
074 WHUS43 KMKX 151916 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 216 PM CDT Thu Aug 15 2024 WIZ052-060-160330- /O.CON.KMKX.BH.S.0007.000000T0000Z-240816T1200Z/ Sheboygan-Ozaukee- 216 PM CDT Thu Aug 15 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY MORNING... * WHAT...Life threatening waves of 5 to 8 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...From today through Friday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-160330- /O.CON.KMKX.BH.S.0007.000000T0000Z-240816T0600Z/ Milwaukee-Racine-Kenosha- 216 PM CDT Thu Aug 15 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From today through late tonight. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
194 WHUS43 KMKX 160251 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 951 PM CDT Thu Aug 15 2024 WIZ052-060-161100- /O.CON.KMKX.BH.S.0007.000000T0000Z-240816T1200Z/ Sheboygan-Ozaukee- 951 PM CDT Thu Aug 15 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WHAT...Life threatening waves of 5 to 8 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...From today through Friday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-160600- /O.CON.KMKX.BH.S.0007.000000T0000Z-240816T0600Z/ Milwaukee-Racine-Kenosha- 951 PM CDT Thu Aug 15 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From today through late tonight. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
662 WHUS43 KMKX 160945 CFWMKX Coastal Hazard Message National Weather Service Milwaukee/Sullivan WI 445 AM CDT Fri Aug 16 2024 WIZ052-060-161045- /O.CAN.KMKX.BH.S.0007.000000T0000Z-240816T1200Z/ Sheboygan-Ozaukee- 445 AM CDT Fri Aug 16 2024 ...BEACH HAZARDS STATEMENT IS CANCELLED... There is no longer a threat, as winds and waves have decreased overnight. Light surface winds will become offshore by this afternoon. $$ KPL
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Aug 13, 9:22 PM CDT, 5 hours 38 minutes earlier. Its key messages:
- Two rounds of showers and thunderstorms are expected across the region from late Wednesday night through Thursday. Heavy downpours will be possible in all storms. A few strong to severe storms are possible Thursday afternoon and evening.
- Small Craft Advisory conditions are possible in nearshore zones Thursday into Thursday night.
- A high swim risk is possible at Lake Michigan beaches Thursday into Thursday night.
- Scattered shower and thunder chances continue Friday through this weekend.
Area forecast discussion, Aug 13, 9:22 PM CDT, 5 hours 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 922 PM CDT Tue Aug 13 2024 .KEY MESSAGES... - Two rounds of showers and thunderstorms are expected across the region from late Wednesday night through Thursday. Heavy downpours will be possible in all storms. A few strong to severe storms are possible Thursday afternoon and evening. - Small Craft Advisory conditions are possible in nearshore zones Thursday into Thursday night. - A high swim risk is possible at Lake Michigan beaches Thursday into Thursday night. - Scattered shower and thunder chances continue Friday through this weekend. && .UPDATE... Issued 922 PM CDT Tue Aug 13 2024 Showers have dissipated this evening, as the lake breeze boundary pushed well inland and washed out with the loss of daytime heating. A few clouds may linger for the rest of this evening before dissipating overnight. High pressure over the region will bring light winds overnight into Wednesday morning. Dew points from this afternoon should be around the expected low temperatures tonight, so there should be ground fog in the typical low-lying areas, including more concentrated fog in the Wisconsin River Valley. There could be some light fog in other parts of the area overnight into early Wednesday morning. Another nice day is in store for Wednesday, with some middle to high clouds moving in during the afternoon. Highs in the lower to middle 80s are expected, with onshore winds keeping things a little cooler near Lake Michigan. A high swim risk is possible for Thursday into Thursday night for the Lake Michigan beaches, with increasing southeast winds and building waves. A Beach Hazards Statement may be needed. Stay out of the water during this period. Wood && .SHORT TERM... Issued 330 PM CDT Tue Aug 13 2024 Tonight through Wednesday night: Synopsis/Mesoanalysis: High pressure is entrenched across the region early this afternoon, resulting in largely pleasant conditions over southern Wisconsin. Widespread fair weather cumulus development has been noted in recent satellite imagery, with a few rain showers developing over the last 1-2 hours over the greater Milwaukee metro. The aforementioned shower formation is likely linked to enhanced lift along the lake breeze, as well as any additional contributions from upslope flow along the Kettle Moraine. These near-term trends set the stage for the remainder of the afternoon, with additional widely scattered shower/thundershower development possible along the lake breeze through early evening. Consolidating from several shortwaves originating from the Mountain West, an upper trough will organize over the Northern Plains from late Wednesday, reaching the Upper Mississippi Valley by Thursday morning/the conclusion of the short term period. A combination of increasing DPVA & warm advection ahead of the feature will help to trigger showers and thunderstorms across the region late Wednesday night through predawn Thursday. While severe weather is unlikely, heavy downpours will be possible in this thunderstorm activity. Rest Of This Afternoon: Expect additional isolated to widely scattered showers/thundershowers along the lake breeze as it advances inland. Ongoing development over southeastern Wisconsin has struggled to achieve any appreciable depth, which helps to explain the lack of lightning in this activity. Forecast soundings, as well as observed composite profiles from Mitchell Intl, do depict some instability at/above the -10C level, so an isolated clap of thunder can't be entirely ruled out in the tallest of this PM's showers. Apart from the highly isolated lightning potential, no hazards are anticipated in this afternoon's showers. Tonight: Areas of patchy fog are possible after midnight, particularly in the Wisconsin River Valley & low-lying areas susceptible to cool air drainage. Dense fog is not expected at this time. Wednesday Night: Most locations will remain precip-free through midnight, with shower and thunderstorm chances increasing considerably through the second half of the overnight. As evidenced in forecast soundings, instability will be quite weak across southern Wisconsin as storms move in, translating to negligible severe weather potential in any of this activity. Of greater concern will be widespread 1.5-2.0" precipitable water values pooling ahead of the approaching upper trough. Said readings, which fall anywhere between 1.5 to 2 standard deviations above local climatology for mid- August, will support efficient rainfall rates/heavy downpour potential in tomorrow night's activity. While widespread flooding concerns are low, brief rises on streams & pooling of water on roadways will be possible in any locations experiencing heavy downpours tomorrow night. Quigley && .LONG TERM... Issued 330 PM CDT Tue Aug 13 2024 Thursday through Tuesday: Synopsis: The upper trough forming over the northern Plains during the short term, will begin to drift across the state on Thursday. An attendant surface low will follow the upper disturbance, tracking from the Minnesota-Iowa border into northern Wisconsin Thursday afternoon and evening. A cold/occluded front will extend southwest from the surface low, crossing southern Wisconsin Thursday evening and night. Forcing from the upper disturbance, as well as lift along the advancing surface front, will support additional shower and thunderstorm potential Thursday afternoon and evening. A few strong to severe storms are possible in the Thursday afternoon/evening activity, in addition to heavy downpours. Whether/not strong to severe storms materialize -- and the spatial extent of the threat if they do develop -- will depend highly on showers/storms moving across the area through the conclusion of the short term & Thursday morning. Winds will turn northwesterly Friday through the weekend as the aforementioned surface low & front push east of the area. Additional scattered showers and thunderstorms are possible Friday through this weekend, though coverage will be more scattered compared to Thursday. Thursday & Thursday Night: Showers and thunderstorms will be in- progress following sunrise Thursday/the beginning of the long term period, pushing east of the area by late morning/early afternoon. Additional shower/storm development is then anticipated along the encroaching surface front during the late afternoon and evening hours. Available mesoscale/CAM guidance suggests sufficient (25-40 knots) effective shear regionally for organized, potentially strong to severe storms in this second round of afternoon/evening development, though potential will depend highly on how much sunshine can occur in the wake of the morning showers/storms. Should sufficient destabilization occur across the region, a few strong to severe storms would be possible. Large hail and gusty winds would be the primary hazards in any strong/severe storms. Heavy downpour potential will continue in Thursday afternoon/evening storms given still elevated PWAT's in place across southern Wisconsin. Friday Through Sunday: Winds will turn northwesterly as surface low pressure & the Thursday front push east of the region. The upper trough approaching the region Thursday will pass over and east of the region during this timeframe, supporting additional bouts of scattered shower/storm activity. Strong to severe storms appear unlikely at this juncture. Quigley && .AVIATION... Issued 922 PM CDT Tue Aug 13 2024 Showers have dissipated this evening. A few clouds may linger for the rest of this evening before dissipating overnight. High pressure over the region will bring light winds overnight into Wednesday morning. There should be ground fog in the typical low-lying areas, including more concentrated fog in the Wisconsin River Valley. There could be some light fog in other parts of the area overnight into early Wednesday morning, but should remain above 2 to 3 statue miles. Another pleasant day is in store for Wednesday, with some middle to high clouds moving in during the afternoon. Scattered diurnal cumulus clouds are also anticipated in the afternoon. Southeast winds are expected through the day. Wood && .MARINE... Issued 922 PM CDT Tue Aug 13 2024 Light and variable winds will continue over Lake Michigan through tonight, as high pressure around 30.1 inches lingers across the region. The high will gradually push east on Wednesday, allowing for southeast winds. Winds will increase Wednesday night through Thursday, as low pressure around 29.7 inches develops over the northern Great Plains, and eventually approaches Lake Michigan. Gusts will are expected to remain below gale force during this period. However, the combination of gusty southeast winds and building waves will likely bring Small Craft Advisory conditions to the nearshore waters Thursday into Thursday night. Two rounds of showers and thunderstorms are expected from late Wednesday night through Thursday evening. A few storms moving across the open waters Thursday afternoon and evening could become strong to severe, with large hail and gusty winds being the primary hazards. Wind gusts will weaken Friday through the weekend. Scattered showers and thunderstorms are possible across the lake during this timeframe, though coverage will be less than on Thursday. Quigley/Wood && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 13, 9:03 PM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 903 PM CDT Tue Aug 13 2024 WIZ046-047-051-052-056>060-062>072-150215- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 903 PM CDT Tue Aug 13 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance of thunderstorms Thursday through Friday. Some storms could be strong to severe Thursday afternoon and night. Heavy rainfall is possible at times Thursday into Friday. A High Swim Risk is possible on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Thursday afternoon and night. LMZ643>646-150215- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 903 PM CDT Tue Aug 13 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance of thunderstorms Thursday through Friday, some of which may be strong to severe. Small Craft Advisory conditions are possible on Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-150215- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 903 PM CDT Tue Aug 13 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance of thunderstorms Thursday through Friday, some of which may be strong to severe. Wood www.weather.gov/mkx
In the hours before
Special weather statement, Aug 14, 2:40 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT National Weather Service MILWAUKEE/SULLIVAN WI 240 AM CDT Wed Aug 14 2024 WIZ059-060-065-066-070>072-140945- Washington-Ozaukee-Waukesha-Milwaukee-Walworth-Racine-Kenosha- Including the cities of West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 240 AM CDT Wed Aug 14 2024 ...PATCHY DENSE FOG THIS MORNING... Calm winds, clear skies and high low level dewpoints have caused fog to develop across southern Wisconsin early this morning. Portions of southeast Wisconsin, mainly areas east of the Kettle Moraine, have had some patchy dense fog develop. Low lying areas and river valleys will have the best chances for dense fog development. Patterson
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:58 AM CDT | Small Craft Advisory | MKX | 50 hr | |
| Aug 14, 3:51 AM CDT | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Walworth and 2 more | 5 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.